# SDR MK1Y20200601001

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N308CM
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 85,165 hours, 17,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE AFT FRAME CHANNEL WEB PN 141T1382-3 OF THE AFT FRAME SEGMENT PN 141T1381-35 OF THE FWD ENTRY DOOR L1 SURROUND STRUCTURE.
